MathSciNet Relay Station
MathSciNet bibliographic data
MR306851 (46 #5973) 45M05
Shilepsky, Carol A note on the asymptotic behavior of an integral equation. Proc. Amer. Math. Soc. 33 (1972), 111–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement